Alert archive / New Jersey / Marine Weather Statements in 2006

Marine Weather Statement 2, NWS Philadelphia/Mount Holly

September 9, 2006

NWS Philadelphia/Mount Holly issued this marine weather statement at Sep 9, 2006, 3:06 PM EDT. It took effect at Sep 10, 2006, 2:00 PM EDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2006, 3:06 PM EDT (19:06 UTC)
In effect from
Sep 10, 2006, 2:00 PM EDT
Expired
Sep 12, 2006, 8:00 PM EDT
In force
54 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KPHI 091906
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
306 PM EDT SAT SEP 9 2006

ANZ431-450>455-100315-
/X.NEW.KPHI.MA.S.0002.060910T1800Z-060913T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
306 PM EDT SAT SEP 9 2006

...INCREASING NORTHEAST WINDS AND HIGH SEAS MAY AFFECT THE
COASTAL WATERS FROM SUNDAY AFTERNOON INTO MID WEEK...

TROPICAL STORM FLORENCE IS EXPECTED TO PASS WELL EAST OF THE
FORECAST WATERS EARLY NEXT WEEK...HOWEVER HIGH SWELLS GENERATED BY
THE STORM WILL LIKELY AFFECT THE COASTAL WATERS LATE SUNDAY AND
CONTINUE INTO WEDNESDAY.

SOUTHEAST SWELLS FROM FLORENCE WILL BEGIN TO MOVE INTO
THE COASTAL WATERS EARLY SUNDAY AFTERNOON WITH SEAS EXPECTED TO
BUILD TO 5 FEET DURING THE DAY. THE SWELLS WILL CONTINUE TO BUILD
SUNDAY NIGHT AND MONDAY...PEAKING MONDAY NIGHT WHEN SEAS MAY REACH
6 TO 8 FEET. IN ADDITION TO THE HIGH SEAS...A TIGHTENING PRESSURE
GRADIENT BETWEEN HIGH PRESSURE OVER SOUTHEASTERN CANADA AND THE
LARGE CIRCULATION OF FLORENCE WELL OFFSHORE WILL CAUSE RATHER
BRISK AND GUSTY NORTHEAST WINDS SUNDAY NIGHT INTO MONDAY NIGHT
WITH GUSTS UP TO 20 KTS POSSIBLE. THE GREATEST EFFECTS FROM THE
WINDS AND SEAS WILL BE FELT IN THE INLETS ALONG THE COAST AND IN
THE MOUTH OF DELAWARE BAY. 

MARINERS SHOULD MONITOR THE LATEST INFORMATION AND FORECASTS FOR FLORENCE
FROM THE TROPICAL PREDICTION CENTER. ALSO...STAY TUNED TO NOAA ALL
HAZARDS WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR THE
LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY ON
THIS DEVELOPING MARINE WEATHER SITUATION.


$$
WN
3 follow-up statements
000 
FZUS71 KPHI 100057
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
857 PM EDT SAT SEP 9 2006

ANZ431-450>455-101100-
/X.CON.KPHI.MA.S.0002.060910T1800Z-060913T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
857 PM EDT SAT SEP 9 2006

...INCREASING NORTHEAST WINDS AND HIGH SEAS WILL LIKLEY AFFECT
THE COASTAL WATERS FROM SUNDAY AFTERNOON INTO MID WEEK...

TROPICAL STORM FLORENCE IS EXPECTED TO PASS WELL EAST OF THE
FORECAST WATERS EARLY NEXT WEEK...HOWEVER LARGE SWELLS GENERATED
BY THE STORM WILL LIKELY AFFECT THE COASTAL WATERS LATE SUNDAY AND
CONTINUE INTO WEDNESDAY.

SOUTHEAST SWELLS FROM FLORENCE WILL BEGIN TO MOVE INTO THE COASTAL
WATERS EARLY SUNDAY AFTERNOON WITH SEAS EXPECTED TO BUILD TO 5 FEET
DURING THE DAY. THE SWELLS WILL CONTINUE TO BUILD ON SUNDAY NIGHT
AND MONDAY...PEAKING ON MONDAY NIGHT WHEN SEAS MAY REACH 6 TO 8 FEET.
IN ADDITION TO THE HIGH SEAS...A TIGHTENING PRESSURE GRADIENT BETWEEN
HIGH PRESSURE OVER SOUTHEASTERN CANADA AND THE LARGE CIRCULATION OF
FLORENCE WILL CAUSE RATHER BRISK AND GUSTY NORTHEAST WINDS ON SUNDAY
NIGHT INTO MONDAY NIGHT WITH GUSTS UP TO 20 KNOTS POSSIBLE. THE GREATEST
EFFECTS FROM THE WINDS AND SEAS WILL BE FELT IN THE INLETS ALONG THE
COAST AND IN THE MOUTH OF DELAWARE BAY.

MARINERS SHOULD MONITOR THE LATEST INFORMATION AND FORECASTS FOR FLORENCE
FROM THE TROPICAL PREDICTION CENTER. ALSO...STAY TUNED TO NOAA ALL
HAZARDS WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR THE LATEST
FORECASTS FROM THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY ON THIS
DEVELOPING MARINE WEATHER SITUATION.

$$

WN/KRUZDLO
000 
FZUS71 KPHI 100818
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 AM EDT SUN SEP 10 2006

ANZ431-450>455-101630-
/X.CON.KPHI.MA.S.0002.060910T1800Z-060913T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
418 AM EDT SUN SEP 10 2006

...INCREASING NORTHEAST WINDS AND HIGH SEAS WILL LIKLEY AFFECT
THE COASTAL WATERS THIS AFTERNOON INTO MID WEEK...

HURRICANE STORM FLORENCE IS EXPECTED TO PASS WELL EAST OF THE
FORECAST WATERS EARLY NEXT WEEK...HOWEVER LARGE SWELLS GENERATED
BY THE STORM WILL LIKELY AFFECT THE COASTAL WATERS LATER TODAY AND
CONTINUE INTO WEDNESDAY.

SOUTHEAST SWELLS FROM FLORENCE WILL BEGIN TO MOVE INTO THE COASTAL
WATERS THIS AFTERNOON WITH SEAS EXPECTED TO BUILD TO AROUND 4 FEET
BY LATE IN THE THE DAY. THE SWELLS WILL CONTINUE TO BUILD TONIGHT
AND MONDAY...PEAKING ON MONDAY NIGHT WHEN SEAS MAY REACH 6 TO 8
FEET. IN ADDITION TO THE HIGH SEAS...A TIGHTENING PRESSURE
GRADIENT BETWEEN HIGH PRESSURE OVER SOUTHEASTERN CANADA AND THE
LARGE CIRCULATION OF FLORENCE WILL CAUSE RATHER BRISK AND GUSTY
NORTHEAST WINDS TONIGHT INTO MONDAY NIGHT WITH GUSTS AROUND 25
KNOTS EXPECTED. THE GREATEST EFFECTS FROM THE WINDS AND SEAS WILL
BE FELT IN THE INLETS ALONG THE COAST AND IN THE MOUTH OF DELAWARE
BAY.

MARINERS SHOULD MONITOR THE LATEST INFORMATION AND FORECASTS FOR 
FLORENCE FROM THE TROPICAL PREDICTION CENTER. ALSO...STAY TUNED TO
NOAA ALL HAZARDS WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE IN MOUNT
HOLLY ON THIS DEVELOPING MARINE WEATHER SITUATION.

$$

WN/RK/PO
000 
FZUS71 KPHI 101613
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1213 PM EDT SUN SEP 10 2006

ANZ431-450>455-110200-
/X.CON.KPHI.MA.S.0002.060910T1800Z-060913T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1213 PM EDT SUN SEP 10 2006


...INCREASING NORTHEAST WINDS AND HIGH SEAS WILL LIKLEY AFFECT
THE COASTAL WATERS THIS AFTERNOON INTO MID WEEK...

HURRICANE FLORENCE IS EXPECTED TO PASS WELL EAST OF THE FORECAST
WATERS EARLY NEXT WEEK...HOWEVER LARGE SWELLS GENERATED BY THE
STORM WILL LIKELY AFFECT THE COASTAL WATERS LATER TODAY AND
CONTINUE INTO WEDNESDAY.

SOUTHEAST SWELLS FROM FLORENCE ARE BEGINNING TO MOVE INTO THE COASTAL
WATERS THIS AFTERNOON WITH SEAS EXPECTED TO BUILD TO AROUND 4 FEET
BY LATE IN THE THE DAY. THE SWELLS WILL CONTINUE TO BUILD TONIGHT
AND MONDAY...PEAKING ON MONDAY NIGHT WHEN SEAS MAY REACH 6 TO 8
FEET. IN ADDITION TO THE HIGH SEAS...A TIGHTENING PRESSURE
GRADIENT BETWEEN HIGH PRESSURE OVER SOUTHEASTERN CANADA AND THE
LARGE CIRCULATION OF FLORENCE WILL CAUSE RATHER BRISK AND GUSTY
NORTHEAST WINDS TONIGHT INTO MONDAY NIGHT WITH GUSTS AROUND 25
KNOTS EXPECTED. THE GREATEST EFFECTS FROM THE WINDS AND SEAS WILL
BE FELT IN THE INLETS ALONG THE COAST AND IN THE MOUTH OF DELAWARE
BAY.

MARINERS SHOULD MONITOR THE LATEST INFORMATION AND FORECASTS FOR 
FLORENCE FROM THE TROPICAL PREDICTION CENTER. ALSO...STAY TUNED TO
NOAA ALL HAZARDS WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE IN MOUNT
HOLLY ON THIS DEVELOPING MARINE WEATHER SITUATION.


$$

WN

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Sep 9, 10:35 AM EDT, 4 hours 31 minutes earlier.

Area forecast discussion, Sep 9, 10:35 AM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 AM EDT SAT SEP 9 2006

.UPDATE...DID A QUICK UPDATE TO REMOVE MORNING FOG AND KEPT SUNNY
INTO THIS AFTERNOON NORTHERN ZONES. TEMPS LOOK GOOD AND LEFT ALONE.

ZEV
------------------PREVIOUS------------------------------------------

.SHORT TERM /TODAY THROUGH MONDAY/...
DID NOT CHANGE A LOT TO THE FORECAST ON THIS FIRST DAY BACK. THERE
IS SOME PATCHY FOG AROUND MAINLY THE NRN PART OF THE AREA. DEBRIS
CLOUDS MOVING OVER CENTRAL FA AT TIME MAY LIMIT ANY GREATER FOG
DEVELOPMENT, BUT THOSE CLOUDS ARE MOVING EAST AND, ALL THINGS
CONSIDERED, THINK THE SITUATION WARRANTS KEEPING THE MENTION OF
FOG EARLY THIS MORNING NORTH.

THEN, STAYED WITH LOW CHANCE POPS ABOUT WHERE THEY WERE PREVIOUSLY
FOR LATER TODAY INTO TONIGHT. SOME FAIRLY MODEST UPPER AIR
SUPPORT WITH A COUPLE OF BRANCHES OF THE NORTHEAST COAST JET SEEMS
TO DIMINISH AFTER 18Z AS THE WEAK MID LEVEL TROF ADVANCES, LOSES
SOME OF ITS DEFINITION AND BECOMES MORE BROAD. BY 00Z, THERE IS H5
CONVERGENCE OVER US. SOME INSTABILITY IS PROGGED, ALTHOUGH THERE
IS, DEPENDING UPON THE MODEL AND THE LOCATION, SOME SUGGESTION OF
A PERSISTENT CAP. WINDS AHEAD OF THE FRONT TAKE ON SOMETHING OF A
WRLY COMPONENT, THEREBY LIMITING LOWER LEVEL CONVERGENCE. FINALLY,
GUIDANCE POPS, INCLUDING TSTM POPS, ARE RATHER LOW. PREV TEMPS
TODAY AND TONIGHT LOOKED VERY MUCH LIKE GUIDANCE AND WERE KEPT.

WRF AND GFS BEGIN TO DIVERGE ON SUNDAY. THE WRF BRINGS DOWN DRIER
AIR THANKS TO FAIRLY STRONG HIGH PRES OVER SERN CANADA. THE GFS
DEVELOPS A MOIST SRLY FLOW ABOVE THE SURFACE JUST TO OUR WEST THAT
COMBINES WITH A MORE EASTERLY SFC FLOW TO RESULT, AT LEAST, IN SOME
LOWER LEVEL CLOUDINESS FOR THE WRN PART OF OUR FA. THE SYSTEM
RESPONSIBLE FOR THE SRLY FLOW AT H8 IS A SFC LOW OR INVERTED TROF
DEVELOPING AROUND THE MS RVR VALLEY. THE GFS IS FURTHER EAST AND
STRONGER WITH THIS THAN THE WRF, THE CAN SEF OR THE ECMWF, AND SO
PERHAPS THAT SRLY FLOW IS PROGGED A BIT TOO FAR E IN THE SHORT TERM.
THE GFS ALSO GIVES US A MORE MARITIME FLOW THAN THE WRF DOES DURING
THIS TIME PERIOD. SINCE THE CANADIAN HIGH IS PROGGED BY BOTH THE GFS
AND THE WRF TO STRENGTHEN TO 1031 OR 1032 MB BY 12Z MON, THINK IT
POSSIBLE THAT A BIT OF AN ISALLOBARIC COMPONENT TO THE WINDS MIGHT
KEEP THEM MORE NRLY. FOR NOW, WE LEANED TOWARD THE LESS CLOUDY
SOLUTION.

STAT GUIDANCE IS CONSISTENT WITH THE H8 TEMPS PROGGED INTO THE AREA
STARTING LATER SUNDAY, AND WITH A ROBUST CANADIAN HIGH DROPPING DOWN
WAS NOT GOING TO QUIBBLE. THIS INVOLVED A LTL, BUT ONLY A LTL,
LOWERING OF TEMPS SUNDAY THROUGH MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
NO CHANGES TO THE LONG TERM. THE BULK OF THE PREVIOUS
DISCUSSION...MEDIUM RANGE MODELS ARE CLOSER WITH THEIR SOLUTIONS
FOR THIS FORECAST PERIOD. EXCEPT FOR THE ECMWF, SOLUTIONS IN
GENERAL, BRING A MID LEVEL LOW OUT OF THE PLAINS ON MONDAY NIGHT
AND INTO THE TENNESSEE/OHIO VALLEY BY MID WEEK. THE ECMWF HANGS
THIS FEATURE BACK OVER THE ROCKIES. AROUND THE WEDNESDAY TIME
FRAME, THE GFS BECOMES SOMEWHAT OF AN OUTLIER WITH A DEEPER AND
LESS PROGRESSIVE MID LEVEL FEATURE. BECAUSE OF THIS, OUR
PRECIPITATION ARRIVES LATER COMPARED TO OTHER SOLUTIONS.

IN TERMS OF MODEL CHOICE, A BLEND OF THE 06Z GFS WITH THE 00Z
ENSEMBLE MEAN USED USED. USING THIS BLEND MEANT LITTLE CHANGE FOR
US.

LIKE YESTERDAY, WELL CONTINUE TO MONITOR THE THREAT OF A MURKY
START TO NEXT WEEK (LOW CLOUDS, DRIZZLE, ETC) WITH HIGH PRESSURE
CENTERED TO OUR NORTHEAST. A MORE OPTIMISTIC APPROACH WAS CONTINUED
TODAY.

FLORENCE IS STILL SLATED TO REMAIN WELL OFF THE EAST COAST,
ESPECIALLY WITH THE SOMEWHAT FASTER MID LEVEL TROF NOW FORECAST BY
HPC. PLEASE CONTINUE TO REFER TO HPC/TPC PRODUCTS FOR THE OFFICIAL
TRACK FORECAST.

&&

.AVIATION...
A BKN LAYER OF AC, THE REMNANTS OF A FEW SHOWERS OVER SOUTH
CENTRAL PA EARLIER, ARE PASSING ACROSS THE DELAWARE VALLEY EARLY
THIS MORNING. SOME FOG HAS FORMED, ESPECIALLY IN THE AREAS WHERE
THE CLOUDS ARE FEWEST. I EXPECT CONDITIONS TO CONTINUE TO
DETERIORATE IN THE FOG THROUGH AND JUST AFTER SUNRISE. I WROTE
SOME MVFR/IFR VSBYS IN PREVAILING AND TEMPO GROUPS IN THE
PREFERRED TAF SITES. ONCE THE FOG DIMINISHES, VFR CONDITIONS AND
LIGHT WINDS WILL BE ACROSS THE REGION TODAY AND EARLY TONIGHT.

&&

.MARINE...
HIGH PRESSURE WILL BRING PLEASANT WEATHER AND LIGHT WIND TO THE
WATER TODAY. WINDS WILL SLOWLY BACK AROUND FROM N OR NW THIS MORNING
TO SW THIS AFTERNOON. A COLD FRONT WILL MOVE ACROSS THE WATERS THIS
EVENING AND WINDS WILL VEER BACK TO N OR NW TONIGHT. THE EFFECTS OF
TROPICAL STORM, SOON TO BE HURRICANE FLORENCE WILL BECOME MORE
NOTICEABLE SUNDAY AS LONG PERIOD SWELL BEGIN TO ROLL IN. I HAVE
BROUGHT SEAS TO 3 TO 5 FT SUNDAY THEN STEADILY UPWARD TO 7 TO 9 FT
FOR BOTH MONDAY AND MONDAY NIGHT. THANKS OPC FOR THE COORDINATION.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SHORT TERM...DELISI
LONG TERM...KRUZDLO/HPC
AVIATION/MARINE...OHARA
Hazardous weather outlook, Sep 9, 4:03 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 AM EDT SAT SEP 9 2006

ANZ430-431-450>455-470-DEZ001>004-MDZ008-012-015-019-020-NJZ001-
007>010-012>027-PAZ054-055-060>062-067>071-101000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
403 AM EDT SAT SEP 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME SWELLS AND ENHANCED RIP CURRENTS ARE POSSIBLE BEGINNING
MONDAY DUE TO FLORENCE, WHICH IS FORECAST TO REMAIN WELL OFF THE
EASTERN SEABOARD. OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MPD

Nearby

Marine Weather Statements in New Jersey, 2006Every marine weather statement in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.